# SDR SWIA200717658

- Difficulty date: January 15, 2007
- Submitted: January 15, 2007
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120327
- Aircraft time: 22,914 hours, 33,661 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CLEAT CRACKED ABOVE AND FORWARD OF CARGO DOOR CUT OUT DISCOVERED DURING C-CHECK INSPECTION.  NEW SKIN CLEAT INSTALLED IAW SRM 120 51-40-02, ALSO IAW RII CARD 53-800-1000.
